Existence of equilibrium with nonconvexities and finitely many agents
No abstract is available for this item.
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Jones, Larry E, 1984.
"A Competitive Model of Commodity Differentiation,"
Econometric Society, vol. 52(2), pages 507-30, March.
- Khan, M Ali & Vohra, Rajiv, 1987. "An Extension of the Second Welfare Theorem to Economies with Nonconvexities and Public Goods," The Quarterly Journal of Economics, MIT Press, vol. 102(2), pages 223-41, May.
- Baumol, William J, 1972. "On Taxation and the Control of Externalities," American Economic Review, American Economic Association, vol. 62(3), pages 307-22, June.
- Berliant, Marcus, 1985. "Equilibrium models with land : A criticism and an alternative," Regional Science and Urban Economics, Elsevier, vol. 15(2), pages 325-340, June.
- Bewley, Truman F., 1972. "Existence of equilibria in economies with infinitely many commodities," Journal of Economic Theory, Elsevier, vol. 4(3), pages 514-540, June.
- Berliant, Marcus, 1985. "An equilibrium existence result for an economy with land," Journal of Mathematical Economics, Elsevier, vol. 14(1), pages 53-56, February.
- Zame, William R, 1987. "Competitive Equilibria in Production Economies with an Infinite-Dimensional Commodity Space," Econometrica, Econometric Society, vol. 55(5), pages 1075-1108, September.
When requesting a correction, please mention this item's handle: RePEc:eee:mateco:v:24:y:1995:i:1:p:83-93. See general information about how to correct material in RePEc.
If references are entirely missing, you can add them using this form.